Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences
IssuesArchive of Issues2015-5pp.432-439

Archive of Issues

Since 2018, translations of PMM's articles have been published in special issues of the journals Mechanics of Solids and Fluid Dynamics:


Total articles in the database: 1923
In Russian (): 1124
In English (J. Appl. Math. Mech.): 799

<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
V.S. Sergeev, "Resonance oscillations in some systems with aftereffect," J. Appl. Math. Mech. 79 (5), 432-439 (2015)
Year 2015 Volume 79 Issue 5 Pages 432-439
DOI 10.1016/j.jappmathmech.2016.03.003
Title Resonance oscillations in some systems with aftereffect
Author(s) V.S. Sergeev (Dorodnicyn Computing Centre of the Russian Academy of Sciences, Moscow, Russia, vssergeev@yandex.ru)
Abstract Non-linear systems, described by Volterra integro-differential equations, with a characteristic equation possessing a pair of pure imaginary roots with other roots with negative real parts are considered. A small limit periodic perturbation, specified by a time function, which tends exponentially with time to periodic oscillations, the frequency of which is equal to the frequency of the oscillations in the linearized system, acts on the system. The problem of the rotational motions of a solid plate in an air flow, taking into account the nonstationarity of the flow in the framework of the model which takes into account the nonstationarity by introducing integral terms into the moments of the aerodynamic forces, is considered. Amplitude equations, which solve the problem of the existence in the system of limit periodic rotational oscillations, which occur due to the action of a small perturbation of the flow when there is resonance, are constructed from third-order terms. An assertion is presented which generalizes the result previously obtained regarding the existence in the system of limit periodic motions, when the perturbation is specified by a function of time, having a derivative of bounded variation. The motions, indicated earlier, approach periodic oscillations, represented by absolutely converging Fourier series. The generalization relates to a class of perturbations, specified by continuous or piecewise-continuous functions of time.
Received 01 December 2014
Link to Fulltext http://www.sciencedirect.com/science/article/pii/S0021892816300132
<< Previous article | Volume 79, Issue 5 / 2015 | Next article >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
webmaster
Rambler's Top100